A hereditarily indecomposable non-metric Hausdorff continuum
Fundamenta Mathematicae, Tome 92 (1976) no. 1, pp. 63-64
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_92_1_63_64,
author = {A. Emeryk},
title = {A hereditarily indecomposable non-metric {Hausdorff} continuum},
journal = {Fundamenta Mathematicae},
pages = {63--64},
year = {1976},
volume = {92},
number = {1},
doi = {10.4064/fm-92-1-63-64},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-92-1-63-64/}
}
A. Emeryk. A hereditarily indecomposable non-metric Hausdorff continuum. Fundamenta Mathematicae, Tome 92 (1976) no. 1, pp. 63-64. doi: 10.4064/fm-92-1-63-64
Cité par Sources :